# SDR QXEA200300944

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 5,214 hours, 6,001 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Stripped
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RED ANTI-COLLISION LIGHT HAS TWO NUT PLATES STRIPPED OUT.  REPAIRED IAW Q400 SRM 51-42-05.
